Involutory groups
Algebra i logika, Tome 22 (1983) no. 3, pp. 260-275
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1983_22_3_a1,
author = {Yu. L. Ershov},
title = {Involutory groups},
journal = {Algebra i logika},
pages = {260--275},
year = {1983},
volume = {22},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1983_22_3_a1/}
}
Yu. L. Ershov. Involutory groups. Algebra i logika, Tome 22 (1983) no. 3, pp. 260-275. http://geodesic.mathdoc.fr/item/AL_1983_22_3_a1/